# SDR YENA20120530512

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 44,479 hours, 16,234 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B040000
- Part serial: 05815
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 25,056 hours, 8,976 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 136 RSW-JFK, AIR BLEED NR 1 FAULT, NR 1 WAS RECOVERED AS PER THE DUAL BLEED FAULT.  QRH LOST AT FL350, RESET AT 15000FT.  CREW DECIDED TO COMPLETE ONE HOUR OF FLIGHT TO NY AT 10000FT.  NOTE: THE NR 2 BLEED IS CURRENTLY ON MEL.
